# SDR SWAA2023083184608

- Difficulty date: August 1, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL #231ZF; UPPER SURFACE DELAMINATED DOT 223-CP231ZF.<[01] RECEIVED NEW PANEL 231ZF ; THIS PANEL WILL BE INSTALL ON FAULT # TTG8Q00M6ZD4;[02] VERIFIED STEP 1. COMPLETE
